# SDR FDEA201706211728

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 79,623 hours, 18,959 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Part number: MS251822
- Condition: Arced
- Location: Master Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY B2-1  CONNECTOR P1-1805 NEGATIVE CONTACT HAD ARCING BURN,  BATTERY SIDE CONTACT IS NORMAL.   R & R THE BATTERY CONNECTOR .AND  OPS TESTED NORMAL. NO DEFECTS    FOUND IAW MM 24-34-02-5.  ACFT OK FOR SERVICE.
